RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Svinin, Andrei Kirillovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:366
Abstract pages:1218
Full texts:410
References:234
Svinin, Andrei Kirillovich
Candidate of physico-mathematical sciences
E-mail:
   
Main publications:
  1. A. K. Svinin, “A class of integrable lattices and KP hierarchy”, J. Phys. A: Math. Gen., 34:48 (2001), 10559–10568
  2. A. K. Svinin, “Extended discrete KP hierarchy and its reductions from a geometric viewpoint”, Lett. Math. Phys., 61:3 (2002), 271–276
  3. A. K. Svinin, “Invariantnye podmnogoobraziya tsepochki Darbu–Kadomtseva–Petviashvili i rasshirenie diskretnoi ierarkhii Kadomtseva–Petviashvili”, TMF, 141:2 (2004), 243–266
  4. A. K. Svinin, “Reductions of integrable lattices”, J. Phys. A: Math. Theor., 41:31 (2008), 315205, 15 pp.
  5. A. K. Svinin A.K., “On some class of reductions for the Itoh-Narita-Bogoyavlenskii lattice”, J. Phys. A: Math. Theor., 42:45 (2009), 454021, 15 pp.

http://www.mathnet.ru/eng/person18154
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. K. Svinin, S. V. Svinina, “On some generalizations of sum of powers of natural numbers”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 8,  31–44  mathnet
2. S. V. Svinina, A. K. Svinin, “On an initial-boundary value problem for a semilinear differential-algebraic system of partial differential equations of index $(1,0)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 5,  70–82  mathnet
3. S. V. Svinina, A. K. Svinin, “On the existence of a solution to some mixed problems for linear differential-algebraic partial differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 4,  73–84  mathnet
4. A. K. Svinin, S. V. Svinina, “Об устойчивости одной разностной схемы для квазилинейной дифференциально-алгебраической системы уравнений в частных производных индекса $(k, 0)$”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019),  549–565  mathnet  elib
2006
5. Andrei K. Svinin, “Integrable Discrete Equations Derived by Similarity Reduction of the Extended Discrete KP Hierarchy”, SIGMA, 2 (2006), 005, 11 pp.  mathnet  mathscinet  zmath  isi  scopus
2004
6. A. K. Svinin, “Invariant Submanifolds of the Darboux–Kadomtsev–Petviashvili Chain and an Extension of the Discrete Kadomtsev–Petviashvili Hierarchy”, TMF, 141:2 (2004),  243–266  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 141:2 (2004), 1542–1561  isi
2003
7. A. K. Svinin, “Invariant Simultaneous Solutions of Evolution Equations of Integrable Hierarchies”, Mat. Zametki, 74:1 (2003),  99–107  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 91–99  isi  scopus
2002
8. A. K. Svinin, “Integrable Chains and Hierarchies of Differential Evolution Equations”, TMF, 130:1 (2002),  15–30  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 130:1 (2002), 11–24  isi
2000
9. A. K. Svinin, “Reductions of the Volterra and Toda chains”, TMF, 124:3 (2000),  419–425  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:3 (2000), 1211–1216  isi
1996
10. A. K. Svinin, “On a connection between the solutions of a linear differential equation and solutions of a conjugate equation”, Differ. Uravn., 32:1 (1996),  138–139  mathnet  mathscinet; Differ. Equ., 32:1 (1996), 147–148

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019